RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 54, Issue 2(326)  


Braid groups and loop spaces
V. V. Vershinin
3
Theory of essentially multivariate statistical analysis
V. I. Serdobol'skii
85
An analogue of the Hodge–Riemann relations for simple convex polytopes
V. A. Timorin
113

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
$V$-extremal solutions of the moment problem
M. Yu. Kuvshinov
163
A canonical polynomial for the volume of a polyhedron
A. V. Astrelin, I. Kh. Sabitov
165
A generating formula for solutions of the associativity equations
A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever
167
Self-similar asymptotic solutions of Whitham's equations
T. Grava
169
Hausdorff dimension and thermodynamic formalism
B. M. Gurevich, A. A. Tempel'man
171
Hypergeometric biorthogonal rational functions
A. S. Zhedanov, V. P. Spiridonov
173
A stochastic description of finite-gap potentials
A. L. Krylov, G. A. El
175
The Poisson boundary for homogeneous random walks
I. A. Kurkova
177
Spherical fibrations and $L$-groups
Yu. V. Muranov, D. Repovš
179
Spectral analysis of differential operators with multiple characteristics on a semi-axis
É. G. Orudzhev
181
On equilibrium distributions on a set of permutations of the integers
A. B. Polyakov
183
On a bound in Borsuk's problem
A. M. Raigorodskii
185
Lebesgue dimension as Bredon dimension
E. E. Skurikhin
187
Discriminants and quasi-derivatives of commutative algebras
E. A. Tevelev
189
Quasi-projective modules with the finite exchange property
A. A. Tuganbaev
191
On Brouwer's definition of dimension
V. V. Fedorchuk, M. Levin, E. V. Shchepin
193

Mathematical Events
Yurii Vladimirovich Egorov (on his 60th birthday)
M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik
195
International Conference “Approximation Theory and Harmonic Analysis”
V. I. Ivanov, B. S. Kashin, S. A. Telyakovskii
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019